# SDR UALA2011092105107

- Difficulty date: September 20, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 73,234 hours, 22,660 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Inoperative
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR ARMED LIGHT INOPERATIVE.  REPLACED R2 DOOR GIRT BAR PROXIMITY SENSORS A (S10220)  AND B (S102211). R2 DOOR ARM LIGHT CHECKED OKAY.
